Volume 21, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Hodge modules on complex tori and generic vanishing for compact Kähler manifolds

Giuseppe Pareschi, Mihnea Popa and Christian Schnell

Geometry & Topology 21 (2017) 2419–2460
Bibliography
1 D Arapura, Higgs line bundles, Green–Lazarsfeld sets, and maps of Kähler manifolds to curves, Bull. Amer. Math. Soc. 26 (1992) 310 MR1129312
2 A A Beĭlinson, J Bernstein, P Deligne, Faisceaux pervers, from: "Analyse et topologie sur les espaces singuliers, I", Astérisque 100, Soc. Math. France (1982) 5 MR751966
3 O Ben-Bassat, J Block, T Pantev, Non-commutative tori and Fourier–Mukai duality, Compos. Math. 143 (2007) 423 MR2309993
4 C Birkenhake, H Lange, Complex tori, 177, Birkhäuser (1999) MR1713785
5 E Cattani, A Kaplan, W Schmid, Degeneration of Hodge structures, Ann. of Math. 123 (1986) 457 MR840721
6 J A Chen, C D Hacon, Characterization of abelian varieties, Invent. Math. 143 (2001) 435 MR1835393
7 J A Chen, C D Hacon, On algebraic fiber spaces over varieties of maximal Albanese dimension, Duke Math. J. 111 (2002) 159 MR1876444
8 J A Chen, C D Hacon, Varieties with P3(X) = 4 and q(X) = dim(X), Ann. Sc. Norm. Super. Pisa Cl. Sci. 3 (2004) 399 MR2075989
9 J A Chen, Z Jiang, Positivity in varieties of maximal Albanese dimension, J. Reine Angew. Math. (2015)
10 O Debarre, On coverings of simple abelian varieties, Bull. Soc. Math. France 134 (2006) 253 MR2233707
11 P Deligne, Un théorème de finitude pour la monodromie, from: "Discrete groups in geometry and analysis" (editor R Howe), Progr. Math. 67, Birkhäuser (1987) 1 MR900821
12 L Ein, R Lazarsfeld, Singularities of theta divisors and the birational geometry of irregular varieties, J. Amer. Math. Soc. 10 (1997) 243 MR1396893
13 M Green, R Lazarsfeld, Deformation theory, generic vanishing theorems, and some conjectures of Enriques, Catanese and Beauville, Invent. Math. 90 (1987) 389 MR910207
14 M Green, R Lazarsfeld, Higher obstructions to deforming cohomology groups of line bundles, J. Amer. Math. Soc. 4 (1991) 87 MR1076513
15 C D Hacon, A derived category approach to generic vanishing, J. Reine Angew. Math. 575 (2004) 173 MR2097552
16 Z Jiang, An effective version of a theorem of Kawamata on the Albanese map, Commun. Contemp. Math. 13 (2011) 509 MR2813500
17 J Kollár, Higher direct images of dualizing sheaves, II, Ann. of Math. 124 (1986) 171 MR847955
18 R Lazarsfeld, M Popa, C Schnell, Canonical cohomology as an exterior module, Pure Appl. Math. Q. 7 (2011) 1529 MR2918173
19 C Mourougane, S Takayama, Extension of twisted Hodge metrics for Kähler morphisms, J. Differential Geom. 83 (2009) 131 MR2545032
20 G Pareschi, Basic results on irregular varieties via Fourier–Mukai methods, from: "Current developments in algebraic geometry" (editors L Caporaso, J McKernan, M Mustaţă, M Popa), Math. Sci. Res. Inst. Publ. 59, Cambridge Univ. Press (2012) 379 MR2931876
21 G Pareschi, M Popa, Regularity on abelian varieties, I, J. Amer. Math. Soc. 16 (2003) 285 MR1949161
22 G Pareschi, M Popa, Strong generic vanishing and a higher-dimensional Castelnuovo–de Franchis inequality, Duke Math. J. 150 (2009) 269 MR2569614
23 G Pareschi, M Popa, GV –sheaves, Fourier–Mukai transform, and generic vanishing, Amer. J. Math. 133 (2011) 235 MR2752940
24 G Pareschi, M Popa, Regularity on abelian varieties, III : Relationship with generic vanishing and applications, from: "Grassmannians, moduli spaces and vector bundles" (editors D A Ellwood, E Previato), Clay Math. Proc. 14, Amer. Math. Soc. (2011) 141 MR2807853
25 M Popa, Generic vanishing filtrations and perverse objects in derived categories of coherent sheaves, from: "Derived categories in algebraic geometry" (editor Y Kawamata), Eur. Math. Soc. (2012) 251 MR3050706
26 M Popa, C Schnell, Generic vanishing theory via mixed Hodge modules, Forum Math. Sigma 1 (2013) MR3090229
27 C Sabbah, C Schnell, The MHM project, book in progress (2016)
28 M Saito, Modules de Hodge polarisables, Publ. Res. Inst. Math. Sci. 24 (1988) 849 MR1000123
29 M Saito, Decomposition theorem for proper Kähler morphisms, Tohoku Math. J. 42 (1990) 127 MR1053945
30 M Saito, Mixed Hodge modules, Publ. Res. Inst. Math. Sci. 26 (1990) 221 MR1047415
31 M Saito, On Kollár’s conjecture, from: "Several complex variables and complex geometry, II" (editors E Bedford, J P D’Angelo, R E Greene, S G Krantz), Proc. Sympos. Pure Math. 52, Amer. Math. Soc. (1991) 509 MR1128566
32 W Schmid, Variation of Hodge structure : the singularities of the period mapping, Invent. Math. 22 (1973) 211 MR0382272
33 W Schmid, K Vilonen, Hodge theory and unitary representations of reductive Lie groups, from: "Frontiers of mathematical sciences" (editors B Gu, S T Yau), Int. Press (2011) 397 MR3050836
34 C Schnell, Holonomic D-modules on abelian varieties, Publ. Math. Inst. Hautes Études Sci. 121 (2015) 1 MR3349829
35 C Schnell, Torsion points on cohomology support loci : from 𝒟–modules to Simpson’s theorem, from: "Recent advances in algebraic geometry" (editors C D Hacon, M Mustaţă, M Popa), London Math. Soc. Lecture Note Ser. 417, Cambridge Univ. Press (2015) 405 MR3380458
36 C Schnell, On Saito’s vanishing theorem, Math. Res. Lett. 23 (2016) 499 MR3512896
37 C Simpson, Subspaces of moduli spaces of rank one local systems, Ann. Sci. École Norm. Sup. 26 (1993) 361 MR1222278
38 K Takegoshi, Higher direct images of canonical sheaves tensorized with semi-positive vector bundles by proper Kähler morphisms, Math. Ann. 303 (1995) 389 MR1354997
39 K Ueno, Classification theory of algebraic varieties and compact complex spaces, 439, Springer (1975) MR0506253
40 J Varouchas, Sur l’image d’une variété kählérienne compacte, from: "Fonctions de plusieurs variables complexes, V" (editor F Norguet), Lecture Notes in Math. 1188, Springer (1986) 245 MR926290
41 B Wang, Torsion points on the cohomology jump loci of compact Kähler manifolds, Math. Res. Lett. 23 (2016) 545 MR3512898
42 F Zhang, Quaternions and matrices of quaternions, Linear Algebra Appl. 251 (1997) 21 MR1421264
43 S Zucker, Hodge theory with degenerating coefficients : L2 cohomology in the Poincaré metric, Ann. of Math. 109 (1979) 415 MR534758